Header

UZH-Logo

Maintenance Infos

Stable rationality and conic bundles


Hassett, Brendan; Kresch, Andrew; Tschinkel, Yuri (2016). Stable rationality and conic bundles. Mathematische Annalen, 365(3-4):1201-1217.

Abstract

We study stable rationality properties of conic bundles over rational surfaces.

Abstract

We study stable rationality properties of conic bundles over rational surfaces.

Statistics

Citations

Dimensions.ai Metrics
28 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

66 downloads since deposited on 01 Dec 2016
40 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2016
Deposited On:01 Dec 2016 11:12
Last Modified:30 Jul 2020 23:03
Publisher:Springer
ISSN:0025-5831
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s00208-015-1292-y

Download

Green Open Access

Download PDF  'Stable rationality and conic bundles'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 310kB
View at publisher